Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 87, NWS Tallahassee, FL

October 3, 201016 counties in Florida; 5 counties in Alabama

NWS Tallahassee, FL issued this red flag warning at Oct 3, 2010, 1:19 PM CDT for 16 counties in Florida; 5 counties in Alabama. It took effect at Oct 4, 2010, 12:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 3, 2010, 1:19 PM CDT (18:19 UTC)
In effect from
Oct 4, 2010, 12:00 PM CDT
Expired
Oct 4, 2010, 6:00 PM CDT
In force
6 hr
Issued by
NWS Tallahassee, FL
All 21 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 55 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.3 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2010-10-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2010-10-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1842 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

689 
WWUS82 KTAE 031819
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
219 PM EDT SUN OCT 3 2010

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ 
THIS EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO
EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH
DISPERSIONS...

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING
FOR OUR SOUTHEAST ALABAMA ZONES DUE TO THE COMBINATION OF LOW
RELATIVE HUMIDITY BELOW 30 PERCENT AND 20 FOOT WINDS OF 10 MPH OR
GREATER AND KBDI VALUES OF 500 OR HIGHER...

...A RED FLAG WARNING HAS BEEN ISSUED FROM 1 PM EDT /NOON CDT/
MONDAY AFTERNOON THROUGH 7 PM EDT /6 PM CDT/ MONDAY EVENING FOR
ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG
DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS...

...A RED FLAG WARNING HAS BEEN ISSUED FROM 1 PM CDT MONDAY
AFTERNOON THROUGH 6 PM CDT MONDAY EVENING FOR OUR SOUTHEAST
ALABAMA ZONES DUE TO THE COMBINATION OF LOW RELATIVE HUMIDITY
BELOW 30 PERCENT AND 20 FOOT WINDS OF 10 MPH OR GREATER AND KBDI
VALUES OF 500 OR HIGHER...

...A FIRE WEATHER WATCH HAS BEEN ISSUED FROM 1 PM EDT /NOON CDT/
TUESDAY AFTERNOON THROUGH 7 PM EDT /6 PM CDT/ TUESDAY EVENING FOR
ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG
DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS...

...A FIRE WEATHER WATCH HAS BEEN ISSUED FROM 1 PM CDT TUESDAY 
AFTERNOON THROUGH 6 PM CDT TUESDAY EVENING FOR OUR SOUTHEAST
ALABAMA ZONES DUE TO THE COMBINATION OF LOW RELATIVE HUMIDITY
BELOW 30 PERCENT AND 20 FOOT WINDS OF 10 MPH OR GREATER AND KBDI
VALUES OF 500 OR HIGHER...


FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-041015-
/O.UPG.KTAE.FW.A.0073.101004T1700Z-101004T2300Z/
/O.NEW.KTAE.FW.W.0087.101004T1700Z-101004T2300Z/
/O.NEW.KTAE.FW.A.0074.101005T1700Z-101005T2300Z/
/O.CON.KTAE.FW.W.0086.000000T0000Z-101003T2300Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-
MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-
INLAND DIXIE-SOUTH WALTON-COASTAL BAY-COASTAL GULF-
COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-
COASTAL DIXIE-
219 PM EDT SUN OCT 3 2010 /119 PM CDT SUN OCT 3 2010/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING...

...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 7 PM
EDT /6 PM CDT/ MONDAY...

...FIRE WEATHER WATCH IN EFFECT FROM 1 PM EDT /NOON CDT/ TUESDAY
AFTERNOON THROUGH 7 PM EDT /6 PM CDT/ TUESDAY EVENING...

FOUR HOURS OR MORE OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT
ARE EXPECTED EACH AFTERNOON THROUGH TUESDAY. IN ADDITION...DISPERSION
VALUES ABOVE 75 ARE POSSIBLE ACROSS MAINLY INLAND PORTIONS OF THE
FLORIDA PANHANDLE EACH AFTERNOON THROUGH TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

ALZ065>069-041015-
/O.UPG.KTAE.FW.A.0073.101004T1800Z-101004T2300Z/
/O.NEW.KTAE.FW.W.0087.101004T1800Z-101004T2300Z/
/O.NEW.KTAE.FW.A.0074.101005T1800Z-101005T2300Z/
/O.CON.KTAE.FW.W.0086.000000T0000Z-101003T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
119 PM CDT SUN OCT 3 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING...

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM CDT MONDAY...

...FIRE WEATHER WATCH IN EFFECT FROM 1 PM TO 6 PM CDT TUESDAY...

RELATIVE HUMIDITY VALUES BELOW 30 PERCENT COMBINED WITH 20 FOOT
WIND SPEEDS OF 10 MPH OR HIGHER AND KBDI VALUES ABOVE 500 ARE
EXPECTED EACH AFTERNOON THROUGH TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

42-DVD
2 follow-up statements
365 
WWUS82 KTAE 040743
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
343 AM EDT MON OCT 4 2010

...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
THIS AFTERNOON THROUGH 7 PM EDT /6 PM CDT/ THIS EVENING FOR ALL
OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG
DURATIONS OF LOW RELATIVE HUMIDITY AND POSSIBLY HIGH DISPERSIONS...

...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM CDT THIS
AFTERNOON THROUGH 6 PM CDT THIS EVENING FOR OUR SOUTHEAST ALABAMA
ZONES DUE TO THE COMBINATION OF LOW RELATIVE HUMIDITY BELOW 30
PERCENT AND 20 FOOT WINDS OF 10 MPH OR GREATER AND KBDI VALUES OF
500 OR HIGHER...

...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM 1 PM EDT /NOON
CDT/ TUESDAY AFTERNOON THROUGH 7 PM EDT /6 PM CDT/ TUESDAY EVENING
FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG
DURATIONS OF LOW RELATIVE HUMIDITY AND POSSIBLY HIGH DISPERSIONS...

...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM 1 PM CDT TUESDAY
AFTERNOON THROUGH 6 PM CDT TUESDAY EVENING FOR OUR SOUTHEAST
ALABAMA ZONES DUE TO THE COMBINATION OF LOW RELATIVE HUMIDITY
BELOW 30 PERCENT AND 20 FOOT WINDS OF 10 MPH OR GREATER AND KBDI
VALUES OF 500 OR HIGHER...

.HIGH PRESSURE BUILDING SOUTHEAST INTO THE REGION WILL CONTINUE
TO TRANSPORT A VERY DRY AND SOMEWHAT COOLER AIRMASS ACROSS THE
AREA. RED FLAG CONDITIONS ARE EXPECTED THIS AND TUESDAY AFTERNOON
AND EARLY EVENING HOURS FOR ALL OF OUR FLORIDA AND SOUTHEAST
ALABAMA ZONES. IN ADDITION TO LONG DURATIONS OF LOW RELATIVE
HUMIDITY VALUES ACROSS OUR FLORIDA ZONES...DISPERSIONS ABOVE 75
ARE POSSIBLE ACROSS MAINLY INLAND PORTIONS OF THE FLORIDA
PANHANDLE EACH AFTERNOON.

FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-042315-
/O.CON.KTAE.FW.W.0087.101004T1700Z-101004T2300Z/
/O.CON.KTAE.FW.A.0074.101005T1700Z-101005T2300Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-
MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-
INLAND DIXIE-SOUTH WALTON-COASTAL BAY-COASTAL GULF-
COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-
COASTAL DIXIE-
343 AM EDT MON OCT 4 2010 /243 AM CDT MON OCT 4 2010/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING. 

FOUR HOURS OR MORE OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT
ARE EXPECTED EACH AFTERNOON THROUGH TUESDAY. IN ADDITION...
DISPERSION VALUES ABOVE 75 ARE POSSIBLE ACROSS MAINLY INLAND
PORTIONS OF THE FLORIDA PANHANDLE EACH AFTERNOON THROUGH TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

ALZ065>069-042315-
/O.CON.KTAE.FW.W.0087.101004T1800Z-101004T2300Z/
/O.CON.KTAE.FW.A.0074.101005T1800Z-101005T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
243 AM CDT MON OCT 4 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
6 PM CDT THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
6 PM CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT
TUESDAY AFTERNOON. 

RELATIVE HUMIDITY VALUES BELOW 30 PERCENT COMBINED WITH 20 FOOT
WIND SPEEDS OF 10 MPH OR HIGHER AND KBDI VALUES ABOVE 500 ARE
EXPECTED EACH AFTERNOON THROUGH TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

BLOCK
040 
WWUS82 KTAE 041819
RFWTAE

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
219 PM EDT MON OCT 4 2010

...A RED FLAG WARNING REMAINS IN EFFECT THROUGH 7 PM EDT /6 PM
CDT/ THIS EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND
DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY AND
POSSIBLY HIGH DISPERSIONS...

...A RED FLAG WARNING REMAINS IN EFFECT THROUGH 6 PM CDT THIS
EVENING FOR OUR SOUTHEAST ALABAMA ZONES DUE TO THE COMBINATION OF
LOW RELATIVE HUMIDITY BELOW 30 PERCENT AND 20 FOOT WINDS OF 10 MPH
OR GREATER AND KBDI VALUES OF 500 OR HIGHER...

...A RED FLAG WARNING HAS BEEN ISSUED FROM 1 PM EDT /NOON CDT/
TUESDAY AFTERNOON THROUGH 7 PM EDT /6 PM CDT/ TUESDAY EVENING FOR
ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG
DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS...

...A RED FLAG WARNING HAS BEEN ISSUED FROM 1 PM CDT TUESDAY
AFTERNOON THROUGH 6 PM CDT TUESDAY EVENING FOR OUR SOUTHEAST
ALABAMA ZONES DUE TO THE COMBINATION OF LOW RELATIVE HUMIDITY
BELOW 30 PERCENT AND 20 FOOT WINDS OF 10 MPH OR GREATER AND KBDI
VALUES OF 500 OR HIGHER...

...A FIRE WEATHER WATCH HAS BEEN ISSUED FROM 1 PM EDT /NOON CDT/
WEDNESDAY AFTERNOON THROUGH 7 PM EDT /6 PM CDT/ WEDNESDAY EVENING
FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG
DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS...


FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-051015-
/O.UPG.KTAE.FW.A.0074.101005T1700Z-101005T2300Z/
/O.NEW.KTAE.FW.W.0088.101005T1700Z-101005T2300Z/
/O.NEW.KTAE.FW.A.0075.101006T1700Z-101006T2300Z/
/O.CON.KTAE.FW.W.0087.000000T0000Z-101004T2300Z/
INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY-
CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-
MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-
INLAND DIXIE-SOUTH WALTON-COASTAL BAY-COASTAL GULF-
COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-
COASTAL DIXIE-
219 PM EDT MON OCT 4 2010 /119 PM CDT MON OCT 4 2010/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING...

...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 7 PM
EDT /6 PM CDT/ TUESDAY...

...FIRE WEATHER WATCH IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 7 PM
EDT /6 PM CDT/ WEDNESDAY...

FOUR HOURS OR MORE OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT
ARE EXPECTED EACH AFTERNOON THROUGH WEDNESDAY. IN ADDITION...
DISPERSION VALUES AROUND 75 OR HIGHER ARE POSSIBLE EACH AFTERNOON
THROUGH WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

ALZ065>069-051015-
/O.UPG.KTAE.FW.A.0074.101005T1800Z-101005T2300Z/
/O.NEW.KTAE.FW.W.0088.101005T1800Z-101005T2300Z/
/O.CON.KTAE.FW.W.0087.000000T0000Z-101004T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
119 PM CDT MON OCT 4 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING...

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM CDT TUESDAY...

RELATIVE HUMIDITY VALUES BELOW 30 PERCENT COMBINED WITH 20 FOOT
WIND SPEEDS OF 10 MPH OR HIGHER AND KBDI VALUES ABOVE 500 ARE
EXPECTED TUESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

&&

$$

42-DVD

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Oct 3, 1:16 PM CDT, 3 minutes earlier.

Area forecast discussion, Oct 3, 1:16 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
216 PM EDT SUN OCT 3 2010

.SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...HIGHLY AMPLIFIED
PATTERN IS IN PLACE ACROSS THE CONUS THIS AFTERNOON WITH A FULL-
LATITUDE TROUGH OVER THE EASTERN STATES AND A STRONG RIDGE OVER
THE WEST. THIS OVERALL PATTERN IS FORECAST TO REMAIN IN PLACE
THROUGH TUESDAY. A DIFFUSE SFC FRONT HAS PUSHED THROUGH ALL BUT
SOUTHEASTERN BIG BEND THIS AFTERNOON WITH INCREASING NORTHWEST
WINDS ACROSS THE AREA.

COOL HIGH PRESSURE WILL BUILD IN OVERNIGHT THROUGH MONDAY. MORNING
TEMPERATURES ARE FORECAST TO DROP INTO THE UPPER 40S FOR ALL BUT
COASTAL AREAS WITH MONDAY AFTERNOON HIGHS ONLY REACHING THE MID
70S.

ANOTHER SHORT WAVE WILL DROP INTO THE MEAN TROUGH MONDAY NIGHT
INTO TUESDAY...REINFORCING THE COOL HIGH PRESSURE. WITH COLD
ADVECTION CONTINUING...EXPECT TEMPERATURES TO DROP INTO THE LOWER
TO MID 40S FOR MUCH OF THE AREA TUESDAY MORNING. HIGH TEMPERATURES
TUESDAY WILL ONCE AGAIN ONLY CLIMB INTO THE MID 70S.

.LONG TERM (WEDNESDAY THROUGH NEXT SUNDAY)...
THE PERIOD BEGINS WITH A LARGE SCALE LONGWAVE AMPLIFIED OMEGA
PATTERN ALOFT WITH DEEP TROUGHS ACROSS WRN AND ERN STATES WITH LARGE
SCALE RIDGING IN BETWEEN. CUTOFF LOW NOTED ACROSS THE MID ATLANTIC
STATES. THE ERN TROUGH WEAKENS BEGINNING ON WED AS THE MAIN ENERGY
AND ASSOCD LOW LIFTING NNE MOVING OFF NJ COAST AND INTO THE CANADIAN
MARITIMES BY THURSDAY. IN ITS WAKE...UPPER-LEVEL RIDGE BUILDS OVER
THE MID-WEST. BY FRI TROUGH WELL OFFSHORE WITH UPSTREAM RIDGING AND
RISING THICKNESSES BUILDING IN OVER SE STATES. TROUGH RETROGRADES
SWD ON SAT BUT INFLUENCE SHOULD REMAIN N OF CWA.

AT LOW LEVELS...THE PERIOD BEGINS WITH LOCAL REGION IN BETWEEN
SURFACE HIGH NEAR LWR MS VALLEY...AND A TROUGH OF LOW PRESSURE JUST
OFF E COAST. DURING REST OF WORK WEEK...HIGH SETTLES SWD BECOMING
CENTERED OVER THE SOUTHERN PLAINS WITH HIGH/RIDGE EXTENDING EWD INTO
GA BY SAT. AT SAME TIME...TROUGH EXTENDS FURTHER EWD AWAY FROM
COAST. AS A RESULT...BROAD HIGH PRESSURE WILL BUILDS ACROSS MUCH OF
THE ERN US WITH NELY FLOW ADVECTING INTO CWA. THE 00Z GFS HAS COME
INTO AGREEMENT NOW WITH THE DRIER ECMWF. ALL THIS TRANSLATES TO A
VERY EARLY FALL LIKE PATTERN WITH DEEP NORTHERLY FLOW...A VERY DRY
AIRMASS AND LOW RH IN PLACE THROUGH THE EXTENDED PERIOD...ALTHOUGH
FLOW WEAKENS A LITTLE FRI INTO SAT AS UPPER TROUGH RETROGRADES SWWD.

EXPECT NIL POPS THRU THE PERIOD. EXPECT CLEAR TO MOSTLY CLEAR/SUNNY
SKIES WITH LIGHT WINDS AND LOW HUMIDITIES EACH DAY. THIS WILL RESULT
IN MIN TEMPS 7 TO 9 TEN DEGREES BELOW CLIMO TUES AND WED NIGHT
MODERATING TO 3-5 DEGREES COOLER REST OF PERIOD (INLAND CLIMO AVG
56-60 DEGREES). AMPLE SUNSHINE WILL SOMEWHAT OFFSET NLY FLOW
ALLOWING MAX TEMPS TO RANGE FROM SEVERAL DEGREES BELOW (WED/THURS)
TO SEVERAL DEGREES ABOVE (FRI/SAT) CLIMO. EARLY OCT INLAND MAX CLIMO
IS 81-83 DEGREES.

&&

.AVIATION...VFR IS EXPECTED THROUGH THE PERIOD WITH NORTHWEST
WINDS BECOMING MORE NORTHERLY ON MONDAY.

&&

.MARINE...STRONG COLD AIR ADVECTION WILL COMMENCE EARLY THIS
EVENING OVER THE COASTAL WATERS IN THE WAKE OF A COLD FRONT.
WINDS WILL INCREASE FROM WEST TO EAST THIS EVENING WITH SMALL
CRAFT ADVISORY CONDITIONS DEVELOPING. WINDS WILL EASE BELOW
HEADLINE CRITERIA DURING THE DAY MONDAY BEFORE PICKING BACK UP
MONDAY NIGHT AS THE GRADIENT TIGHTENS ONCE AGAIN. THE MODERATE TO
STRONG OFFSHORE FLOW WILL FINALLY EASE LATE IN THE WEEK AS THE
HIGH PRESSURE CENTER SETTLES SOUTH ACROSS THE AREA.

&&

.FIRE WEATHER...A DRY AIRMASS WILL CONTINUE ACROSS THE AREA FOR
THE NEXT SEVERAL DAYS. RED FLAG CONDITIONS WILL LIKELY CONTINUE
EACH AFTERNOON FOR ALL OF OUR FLORIDA AND SOUTHEAST ALABAMA ZONES
THROUGH AT LEAST TUESDAY. IN ADDITION TO LONG DURATIONS OF LOW
RELATIVE HUMIDITY VALUES ACROSS OUR FLORIDA ZONES...DISPERSIONS
ABOVE 75 ARE POSSIBLE ACROSS MAINLY INLAND PORTIONS OF THE FLORIDA
PANHANDLE EACH AFTERNOON THROUGH TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   47  76  46  77  49 /   0   0   0   0   0
PANAMA CITY   52  76  51  77  53 /   0   0   0   0   0
DOTHAN        46  75  44  75  47 /   0   0   0   0   0
ALBANY        47  76  45  75  49 /   0   0   0   0   0
VALDOSTA      48  74  48  75  50 /   0   0   0   0   0
CROSS CITY    50  79  50  80  52 /   0   0   0   0  10
APALACHICOLA  53  78  52  77  54 /   0   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING UNTIL 6 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.

     RED FLAG WARNING FROM 1 PM TO 6 PM CDT MONDAY FOR THE FOLLOWING
     ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.

     FIRE WEATHER WATCH TUESDAY AFTERNOON FOR THE FOLLOWING ZONES:
     COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...NONE.
FL...RED FLAG WARNING UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING FOR THE
     FOLLOWING ZONES: CALHOUN...CENTRAL WALTON...COASTAL BAY...
     COASTAL DIXIE...COASTAL FRANKLIN...COASTAL GULF...COASTAL
     JEFFERSON...COASTAL TAYLOR...COASTAL WAKULLA...GADSDEN...
     HOLMES...INLAND BAY...INLAND DIXIE...INLAND FRANKLIN...
     INLAND GULF...INLAND JEFFERSON...INLAND TAYLOR...INLAND
     WAKULLA...INLAND WALTON...JACKSON...LAFAYETTE...LEON...
     LIBERTY...MADISON...SOUTH WALTON...WASHINGTON.

     RED FLAG WARNING FROM 1 PM EDT /NOON CDT/ TO 7 PM EDT /6 PM CDT/
     MONDAY FOR THE FOLLOWING ZONES: CALHOUN...CENTRAL WALTON...
     COASTAL BAY...COASTAL DIXIE...COASTAL FRANKLIN...COASTAL
     GULF...COASTAL JEFFERSON...COASTAL TAYLOR...COASTAL
     WAKULLA...GADSDEN...HOLMES...INLAND BAY...INLAND DIXIE...
     INLAND FRANKLIN...INLAND GULF...INLAND JEFFERSON...INLAND
     TAYLOR...INLAND WAKULLA...INLAND WALTON...JACKSON...
     LAFAYETTE...LEON...LIBERTY...MADISON...SOUTH WALTON...
     WASHINGTON.

     FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
     EVENING FOR THE FOLLOWING ZONES: CALHOUN...CENTRAL WALTON...
     COASTAL BAY...COASTAL DIXIE...COASTAL FRANKLIN...COASTAL
     GULF...COASTAL JEFFERSON...COASTAL TAYLOR...COASTAL
     WAKULLA...GADSDEN...HOLMES...INLAND BAY...INLAND DIXIE...
     INLAND FRANKLIN...INLAND GULF...INLAND JEFFERSON...INLAND
     TAYLOR...INLAND WAKULLA...INLAND WALTON...JACKSON...
     LAFAYETTE...LEON...LIBERTY...MADISON...SOUTH WALTON...
     WASHINGTON.

GM...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL NOON EDT MONDAY
     FOR THE FOLLOWING ZONES: APALACHEE BAY OR COASTAL WATERS
     FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM...
     COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL
     OUT TO 20 NM...COASTAL WATERS FROM SUWANNEE RIVER TO KEATON
     BEACH OUT 20 NM...COASTAL WATERS FROM APALACHICOLA TO
     DESTIN FL OUT 20 NM...WATERS FROM SUWANNEE RIVER TO
     APALACHICOLA FL FROM 20 TO 60 NM...WATERS FROM APALACHICOLA
     TO DESTIN FL FROM 20 TO 60 NM.

&&

CAMP/VAN DYKE/BLOCK
Hazardous weather outlook, Oct 3, 3:37 AM CDT, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
437 AM EDT SUN OCT 3 2010

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-040900-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
437 AM EDT SUN OCT 3 2010 /337 AM CDT SUN OCT 3 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

A COLD FRONT WILL CROSS THE REGION TODAY AND USHER IN A COOLER AND
EVEN DRIER AIRMASS BY TONIGHT. FOR TODAY...THE MAIN CONCERN WILL
BE LOW VALUES OF RELATIVE HUMIDITY DURING THE AFTERNOON AND EARLY
EVENING. THIS DRY AIR WILL AID THE DEVELOPMENT AND SPREAD OF
WILDFIRES.

THE ARRIVAL OF THE COOLER AIR AND A TIGHTENING GRADIENT WILL BRING
SOLID CAUTIONARY LEVEL TO LOW END ADVISORY LEVEL OFFSHORE WINDS
TO THE COASTAL WATERS TONIGHT INTO EARLY MONDAY MORNING.

THOSE WITH OUTDOOR PLANS TONIGHT SHOULD PREPARE FOR THE FIRST REAL
FALL LIKE FEEL OF THE SEASON. TEMPERATURES BY SUNRISE MONDAY
MORNING ARE FORECAST TO REACH THE MIDDLE AND UPPER 40S OVER A
LARGE PORTIONS OF THE FORECAST AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

CONDITIONS WILL REMAIN DRY THROUGH MOST...IF NOT ALL OF THE
FORECAST PERIOD. MAIN CONCERNS WILL REMAIN WITH RESPECT TO FIRE
WEATHER. LOW RELATIVE HUMIDITY VALUES WILL CONTINUE EACH
AFTERNOON WHICH WOULD AID THE SPREAD AND GROWTH OF WILDFIRES.

WINDS WILL REMAIN ELEVATED ACROSS THE COASTAL WATERS THROUGH
WEDNESDAY. PERIODS OF CAUTIONARY CONDITIONS ARE EXPECTED...
ESPECIALLY DURING THE OVERNIGHT AND EARLY MORNING HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

14-MROCZKA

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 3, 1:19 PM CDTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more24 hr
Oct 3, 2:55 PM CDTSmall Craft AdvisoryTAE18 hr

Nearby

Red Flag Warnings in Florida, 2010Red Flag Warnings in Alabama, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.